# SDR UALA2011051802469

- Difficulty date: May 18, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 43,448 hours, 11,637 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EEL INOP AT 34AB PER JC6-2006 A.  REPLACED UNDER SEAT WIRE HARNESS.
